PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Mahler coefficients of locally scaling transformations on $\mathbb{Z}_{p}$

Volume 162 / 2020

Nacima Memić Colloquium Mathematicum 162 (2020), 53-76 MSC: Primary 11S82; Secondary 37A05. DOI: 10.4064/cm7810-6-2019 Published online: 8 April 2020

Abstract

We establish a formula describing the relation between Mahler and van der Put coefficients of continuous functions on the ring $\mathbb {Z}_{p}$ of $p$-adic integers. We show its application to a class of Lipschitz functions.

Authors

  • Nacima MemićDepartment of Mathematics
    Faculty of Natural Sciences and Mathematics
    University of Sarajevo
    Zmaja od Bosne 33-35
    Sarajevo, Bosnia and Herzegovina
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image